# SDR CALA2021072601176

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N64809
- Make and model: Boeing 737924ER
- Aircraft serial: 42821
- Aircraft time: 24,975 hours, 8,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352133
- Condition: Gouged
- Location: Bs 219-224 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSALAGE SKIN BETWEEN STA. 219.5 - 224.8 SKIN GOUGED LOCATED 3" ABOVE S-27R AND GRID MAP OF AREA REQUIRES ULTRASONIC TEST NDT. COMPLIED WITH STEPS 1 THRU 4 OF AVO9055, BURNISHED DAMAGED AREA PERFORMED ULTRASONIC THICKNESS MEASUREMENTS FOR THIS AREA IAW 737NDT PART 4 51-00-00.  SEE ATTACHED IMAGE. AREA WITH NO FINDINGS PER NDT PART 6-51-00-00-23. PER AVO9055 REV.A STEP 5. PERFORMED EXTERNAL HFEC OF AFFECTED PER AVO9055 REV.A STEP 6  AND STEP 8 INTERNAL INSP. FOUND DENT IN SKIN GOING INTO BEARSTRAP AND PERFORMED SURFACE HFEC ON DENT OF BEARSTRAP WITH NO INDICATIONS PER NDT PART 6-51-00-00-23. AVO REV B,COMPLETED STEP 10(C) HFEC. IDENTIFIED CRACK, CUT ENLARGED, VERIFIED NO DAMAGE REMAINS WITH HFEC. COMPLIED WITH STEPS 13,14&15.(C/S HFEC, OPEN HOLE HFEC AND VISUAL INSP). NO DEFECTS NOTED AT THIS TIME STRUCTURE PER AVO 9055 REV.B STEPS 11 AND 12. NO DAMAGE NOTED. ACCOMPLISHED DETAIL VISUAL INSP. ON ALL INTERNAL AND EXTERNAL SUBMITTED DIGITAL PICTURES TO ENGINEERING PER AVO 9055 REV.B STEP 17. TRIMMED OUT DAMAGED SKIN PER AVO 9055 REV.B STEP 10.A THRU F. PER RII REQUIREMENTS. VERIFIED STEPS 10A,B,D,E AND F. 11, 12 AND 17 OF AVO9055 REV.B COMPLIED WITH. VERIFY REPAIR MATERIALS : -1 TRIPER 0.063 2024 -T3 CLAD P/O # 9726287.   -2 DOUBLER  0.040 2024-T3 CLAD P/O # 9760717.  -3 FILLER 0.071 2024-T3 CLAD P/O # 8935431. REF AVO9055 REV D, FABRICATION . FILLER 0.071 2024-T3 CLAD P/O # 8935431. REF AVO9055 REV D, VERIFY REPAIR MATERIALS : -1 TRIPER 0.063 2024 -T3 CLAD P/O # 9726287.
